Classical and non-classical solutions of a prescribed curvature equation D Bonheure, P Habets, F Obersnel, P Omari Journal of Differential Equations 243 (2), 208-237, 2007 | 140 | 2007 |
Remarks on the lower and upper solutions method for second-and third-order periodic boundary value problems P Omari, M Trombetta Applied Mathematics and Computation 50 (1), 1-21, 1992 | 105 | 1992 |
Positive solutions of the Dirichlet problem for the prescribed mean curvature equation F Obersnel, P Omari Journal of Differential Equations 249 (7), 1674-1725, 2010 | 104 | 2010 |
Positive solutions of the Dirichlet problem for the one-dimensional Minkowski-curvature equation I Coelho, C Corsato, F Obersnel, P Omari Advanced Nonlinear Studies 12 (3), 621-638, 2012 | 103 | 2012 |
Infinitely many solutions of a quasilinear elliptic problem with an oscillatory potential P Omari, F Zanolin Communications in Partial Differential Equations 21 (5-6), 721-733, 1996 | 100 | 1996 |
Periodic solutions of the Liénard equation with one-sided growth restrictions P Omari, G Villari, F Zanolin Journal of Differential Equations 67 (2), 278-293, 1987 | 99 | 1987 |
Periodic solutions of a second order ordinary differential equation: a necessary and sufficient condition for nonresonance JP Gossez, P Omari J. Differential Equations 94 (1), 67-82, 1991 | 95 | 1991 |
Positive solutions of the Dirichlet problem for the prescribed mean curvature equation in Minkowski space C Corsato, F Obersnel, P Omari, S Rivetti Journal of Mathematical Analysis and Applications 405 (1), 227-239, 2013 | 90 | 2013 |
Multiple positive solutions of a one-dimensional prescribed mean curvature problem P Habets, P Omari Communications in Contemporary Mathematics 9 (05), 701-730, 2007 | 90 | 2007 |
Nonlinear perturbations of differential operators with nontrivial kernel and applications to third-order periodic boundary value problems AU Afuwape, P Omari, F Zanolin Journal of Mathematical Analysis and Applications 143 (1), 35-56, 1989 | 72 | 1989 |
Classical and non-classical positive solutions of a prescribed curvature equation with singularities D Bonheure, P Habets, F Obersnel, P Omari Rendiconti dell'Istituto di Matematica dell'Universita di Trieste 39, 63-85, 2007 | 61 | 2007 |
Positive solutions of an indefinite prescribed mean curvature problem on a general domain P Habets, P Omari Advanced Nonlinear Studies 4 (1), 1-13, 2004 | 56 | 2004 |
Nonresonance with respect to the Fucik spectrum for periodic solutions of second order ordinary differential equations JP Gossez, P Omari Nonlinear Analysis: Theory, Methods & Applications 14 (12), 1079-1104, 1990 | 54 | 1990 |
Stability properties of periodic solutions of a Duffing equation in the presence of lower and upper solutions FI Njoku, P Omari Applied mathematics and computation 135 (2-3), 471-490, 2003 | 49 | 2003 |
A qualitative analysis, via lower and upper solutions, of first order periodic evolutionary equations with lack of uniqueness C De Coster, F Obersnel, P Omari Handbook of differential equations: ordinary differential equations 3, 203-339, 2006 | 46 | 2006 |
Existence and localization of solutions of second order elliptic problems using lower and upper solutions in the reversed order P Habets, P Omari | 45 | 1996 |
Existence and multiplicity results for the prescribed mean curvature equation via lower and upper solutions F Obersnel, P Omari | 44 | 2009 |
A note on nonlinear oscillations at resonance P Omari, F Zanolin Acta Mathematica Sinica 3 (4), 351-361, 1987 | 44 | 1987 |
A necessary and sufficient condition of nonresonance for a semilinear Neumann problem JP Gossez, P Omari Proceedings of the American Mathematical Society 114 (2), 433-442, 1992 | 43 | 1992 |
On the solvability of a semilinear two-point {BVP} around the first eigenvalue MLC Fernandes, P Omari, F Zanolin | 43 | 1989 |